# SDR FDEA201603181202

- Difficulty date: March 18, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER CTR WING SKIN, UPPER SURFACE HAS NUMEROUS GOUGES FROM FASTENER.  REMOVAL OF THE SPLICE ANGLE, BETWEEN XCW=95 & XCW=99, BETWEEN THE FRONT SPAR & STRINGER 49.  REPAIRED IAW EA 8-5710-T0324689.
